# SDR ABXA9900380

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- Engine: Pwa JT3D3B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Valve
- Part number: 779606
- Condition: Malfunctioned
- Location: Nr  4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE WAS SHUT DOWN DUE TO OIL QUANTITY GOING TO 0 AND OIL PRESS FLUCTUATING.  AT SHUTDOWN OIL PRESS WAS 15 PSI, THEN WENT TO 0.  CLEANED AND INSPECTED NR 4 ENGINE OIL FILTER AND OIL SCAVENGE FILTER.  NO METAL CONTAMINATION FOUND.  REPLACED NR 4 ENGINE OIL PRESSURE RELIEF VALVE IAW DC8 MM 79-20-5.
